# SDR 2008UALA00686

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,747 hours, 20,915 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR SLIDE ARM LIGHT DOES NOT COME ON WHEN ARMED, POPS C-B.  FOUND WIRES AT GIRT BAR SWITCH CONTACTING GROUND.  REPOSITIONED WIRES CORRECTLY, OPS CHECKED OK.
